Open Access
Spring 2002 The Dimension of Intersection of $k$ Subspaces
Yongge Tian
Missouri J. Math. Sci. 14(2): 92-95 (Spring 2002). DOI: 10.35834/2002/1402092


This note presents a formula for expressing the dimension of intersection of $k$ subspaces in an $n$-dimensional vector space over an arbitrary field ${\mathcal F}$.


Download Citation

Yongge Tian. "The Dimension of Intersection of $k$ Subspaces." Missouri J. Math. Sci. 14 (2) 92 - 95, Spring 2002.


Published: Spring 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1034.15003
MathSciNet: MR1907848
Digital Object Identifier: 10.35834/2002/1402092

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

Vol.14 • No. 2 • Spring 2002
Back to Top